| Catalog Number |
1012451-15 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion in the mid right coronary artery with heavy calcification and mild tortuosity.The 3.5x15mm nc trek balloon dilatation catheter (bdc) was advance with resistance to the target lesion.The balloon was inflated twice for 4 seconds; however, a rupture occurred during the second inflation at 9 atmospheres.Therefore, the bdc was removed from the patient and resistance was also noted with the anatomy.There was no adverse patient effect and no clinically significant delay reported in the procedure.Another bdc was used to continue the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.